# SDR AALA20140723001

- Difficulty date: July 23, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 41,249 hours, 12,224 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNWANTED HYD FLUID TRANSFER FROM RT TO LT SYS.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  REPLACED LT & RT ANTI-SKID SHUTTLE VLV MODULES.  SYS GND CHECKED NORMAL OPERATION CLOSED.
